Skip to content
Allergic skin reaction to AntiBiotic
avatar
Anon_54262 posted:
After two weeks on Omnicef for a sinus infections, I developed an allergic rash to the med. Random rashes pop-up all over my body every 20-30 minutes, then go away after a while. Terrible itch. I stopped the AB five days ago, and was started on a 6-day pack of prednisone. Also taking benadryl 2x/day. The symptomns have not yet subsided, and are driving me crazy. Anyone else have this type of skin rash from an AB, and how long did it take to go away. I read that it can take several WEEKS to get the AB out of your system. Anything else I can do??? Help.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Avoid drinking margaritas in the sun!Expert
One of the most common things that we see in the office in the summer and after winter vacations are burns from people having lime juice ... More
Was this Helpful?
12 of 13 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.